HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Variational approach for identifying the coefficient of wave equation

Files in This Item:
pre750.pdf416.62 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83900

Title: Variational approach for identifying the coefficient of wave equation
Authors: Choi, Cheok Browse this author
Nakamura, Gen Browse this author
Shirota, Kenji Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 750
Start Page: 1
End Page: 16
Abstract: An inverse boundary value problem for identifying the coefficient of some second order hyperbolic equation by one boundary measurement is considered. The problem is transformed to a minimization problem of a functional. By computing the Gateaux derivative of the functional, an algorithm for identifying the coefficient is given based on the projected gradient method. A numerical result is given testing the algorithm.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69558
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University